# SDR AALA20130712008

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 38,972 hours, 18,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMB OUT.  QRH PROCEDURES ACCOMPLISHED & LIGHT WENT OUT.  FOUND RT PACK CLAMP BETWEEN AIR CYCLE MACHINE & PRIMARY HEAT EXCHANGER LEAKING.  INSTALLED 2 SHIMS & TORQUED CLAMP.  SYSTEM GROUND CHECKED NORMAL.
